Don't be too concerned. My AST and ALT levels were in the 600's and 700's last year. Have you been drinking alcohol or on any medication? Both alcohol and or medication can cause the levels to become elevated. Just do the ultrasound and do whatever the doctor wants done. I am glad your doctor is on top of it.
I am new to all this. I just discovered - toady - that my AST is 42 and my ALT is 72. The only med I take is Asephex (?) for my stomach. All other blookd work came back normal, except for the cholesterol, which was through the roof - 288 with an LDL level of 208.
It appears my physician is more concerned with the cholesterol levels than my ALT / AST scores.
Being the type of person that I am, I did some digging online and found out that marginally high ALT scores are not a good sign.
If you are worried about it then I would talk to your doctor about this again. He/she needs to know you're concerned. Have you done any research online about the medications you are taking? These can cause elevated liver enzymes too, so can Tylenol and aspirin.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.